# SDR IPXA2021092974396

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 30,713 hours, 18,907 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: 146N51491
- Part serial: NA
- Condition: Corroded
- Location: Floor Bm Sta1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MAIN CABIN FLOOR BEAM BETWEEN 24.75 RBL - 45.5 STA 1200 SHOWING SIGNS OF CORROSION.REPAIR PER EA# 757-5360-27-A2671 REV-.
